Aa
A
A
Close
Avatar universal
Pneumonia shot/injection Reaction
I got the pneumonia shot two days ago and today woke up to a very very red, hot to the touch and swollen arm from injection spot to elbow--is this normal
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello there,
Every vaccination is associated with side effects. Mild side effects, such as pain or redness are common where the injection was given. There may be mild swelling at the affected area. These side effects usually diminish within a few days of receiving the vaccine. Consult your physician if acetaminophen or ibuprofen can be used to relieve pain and soreness. You may try using cold compress for reducing swelling at the injection site. If the symptoms are severe or persistent consult a doctor. I sincerely hope it helps.
Best of luck and regards!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Immunization & Vaccine Community Resources